# SDR FDEA202211032720

- Difficulty date: November 3, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 94,421 hours, 20,288 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skin
- Part number: ARB74024
- Condition: None
- Location: Zone 600
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ULTRASONIC INSPECTION AT RIGHT HAND WING FUEL TANK CUTOUT BETWEEN   STATION XORS = 683.4 AND STATION XORS = 713.6 FOUND EXISTING REPAIR BUSHING AT HOLE (   #8 , #9 , #10 , #11, #13, #29 , #30, #31, #32 , #33, #34, #36 ). RIGHT WING FUEL TANK CUTOUT EXISTING REPAIR AT STATION XORS 683.4 AND XORS 713.6   EVALUATED AND FOUND REPAIRED IAW SRM 57-20-02-2R REPAIR 5 FIGURE   201 AND REQUIRES REWORK.  REPAIR CLASSIFED AS MAJOR PER GMM 6-2-100.
